# SDR SWAA2013120423002

- Difficulty date: November 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 52,492 hours, 30,688 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STATION 92.7 1ST VERTICAL STIFFENER AFT OF FWD SPAR CRACKED THROUGH TO OTBD SIDE.  REPAIRED STIFFENER IAW SWA SRM.
